Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chest pain, shortness of breath, smoke cannabis for medical reason. Is this the side effect of taking Extenze male enchantment?

Ive been experiencing heart attack symptoms .. like chest pain .. shortness of breath.. sharp pain every now and then on my right side of my chest.... i do smoke cannabis for medical reason.. for anxiety and back problems.. and i do admit i have neen smoking alot this past few months.... but i also have neen taking Extenze male enchantment.. and it says i may experience rapid heart rate ... bit im not sure if my heart is beating fast.. bit it thumps real hard and then gets back to normal..bor sometimes real quiet... ive taken extenze 6male times this past rwo weeks.. i havnt atopped.. because it hasnt killed me yet.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
1. symptoms associated with heart attacks are best seen in an Emergency room or by a qualified doctor [examination].
2. This drug has not been tested by the FDA so there is no information on what effect this drug does have on the body.
3. Smoking marijuana and cigarettes constrict your arteries causing your heart to pump faster to get the blood to the rest of your body which can put extra strain on your heart, also cause tachycardia (fast heart rate), which can also be fatal because of the extra strain if you have a pre-existing cardiac condition.

PS: The best way is to see your primary care provider and have him/her do a stress test, ekg and laboratory investigations..
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor